Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!

Answers by Category




Side Effects (Drug or HIV)

fungus infectionFeb 20, 2002
post jaundice effectsJan 21, 2002
little itchy blisters, and nauseaOct 9, 2001
hair loss from meds??Sep 27, 2001
alergic reaction to fruit and meds?Aug 6, 2001
Re: Is it REALLY an allergy?Jul 17, 2001
Hiv pos with dark green diarrheaJul 10, 2001
HIV and Steroids/Growth HormonesMay 17, 2001
CMVApr 25, 2001
feeling hot and diarrhea from HIV meds?Apr 18, 2001
medicine for reducing triglycerides ?Apr 3, 2001
HIV and Kidney DisordersJan 12, 2001
Liver damage from AIDS drug cocktailDec 26, 2000
headacheDec 23, 2000
its painful! is it aids related?Dec 15, 2000
naive cells and infectionsDec 15, 2000
tiny red spots on handsDec 15, 2000
Loss of weight in the rearDec 5, 2000
blood in semenOct 26, 2000
Loss of smell and taste sensesOct 24, 2000
Respiratory AilmentOct 23, 2000
E-coli and HIV?Aug 16, 2000
High RBC- what does this mean?Jun 19, 2000
Crixivan and In grown toe nail infectionsJun 19, 2000
Night SweatsApr 25, 2000
CIRRHOSIS OF THE LIVER AND AIDS AND COMPLICATIONSApr 17, 2000
BLOODSHOT EYESApr 17, 2000
lumpyApr 17, 2000
floaters and clouds in the eyeApr 10, 2000
swellingApr 10, 2000
Hiv cause a thinner blood vessel?Apr 10, 2000
AIDS enteropathyMar 31, 2000
zerit, epivir, and ZiagenMar 28, 2000
Hot FlashesMar 28, 2000
Videx destroying inner ear?Mar 22, 2000
WHEN???Feb 7, 2000
crixivan and blockage in the testicals?Jan 19, 2000
Endolimax nanaDec 16, 1999
Body Hair Loss, Symptom of What?Jan 18, 1999


 
 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement